American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35D10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 38 found      Go to page: 1 2

[1] Boumediene Abdellaoui, Ireneo Peral and Magdalena Walias. Multiplicity results for porous media and fast diffusion equations with a quadratic gradient term. Contemporary Mathematics 594 (2013) 37-58.
Book volume table of contents   
View Article: PDF

[2] Shenzhou Zheng and Zhaosheng Feng. Green functions for a class of nonlinear degenerate operators with X-ellipticity. Trans. Amer. Math. Soc. 364 (2012) 3627-3655.
Abstract, references, and article information   
View Article: PDF

[3] Isroil A. Ikromov and Detlef Müller. On adapted coordinate systems. Trans. Amer. Math. Soc. 363 (2011) 2821-2848. MR 2775788.
Abstract, references, and article information   
View Article: PDF

[4] Frank Duzaar, Giuseppe Mingione and Klaus Steffen. Parabolic Systems with Polynomial Growth and Regularity. Memoirs of the AMS 214 (2011) MR 2866816.
Book volume table of contents   

[5] Paulo A. S. Caetano and Paulo D. Cordaro. Gevrey solvability and Gevrey regularity in differential complexes associated to locally integrable structures. Trans. Amer. Math. Soc. 363 (2011) 185-201. MR 2719678.
Abstract, references, and article information   
View Article: PDF

[6] Eric T. Sawyer and Richard L. Wheeden. Degenerate Sobolev spaces and regularity of subelliptic equations. Trans. Amer. Math. Soc. 362 (2010) 1869-1906. MR 2574880.
Abstract, references, and article information   
View Article: PDF

[7] Manel Sanchón and José Miguel Urbano. Entropy solutions for the $p(x)$-Laplace equation. Trans. Amer. Math. Soc. 361 (2009) 6387-6405. MR 2538597.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Cristian Rios and Eric T. Sawyer. Smoothness of radial solutions to Monge-Ampère equations. Proc. Amer. Math. Soc. 137 (2009) 1373-1379. MR 2465662.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Eric T. Sawyer and Richard L. Wheeden. H\"older continuity of weak solutions to subelliptic equations with rough coefficients. Memoirs of the AMS 180 (2006) MR 2204824.
Book volume table of contents   

[10] Günther Hörmann, Michael Oberguggenberger and Stevan Pilipovic. Microlocal hypoellipticity of linear partial differential operators with generalized functions as coefficients. Trans. Amer. Math. Soc. 358 (2006) 3363-3383. MR 2218979.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Espen Robstad Jakobsen. $W^{2,\infty}$ regularizing effect in a nonlinear, degenerate parabolic equation in one space dimension. Proc. Amer. Math. Soc. 132 (2004) 3203-3213. MR 2073294.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Cristian E. Gutiérrez and David Hartenstine. Regularity of weak solutions to the Monge--Ampère equation. Trans. Amer. Math. Soc. 355 (2003) 2477-2500. MR 1973999.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Yunguang Lu. Hölder estimates of solutions to a degenerate diffusion equation. Proc. Amer. Math. Soc. 130 (2002) 1339-1343. MR 1879955.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Yun-Guang Lu and Liwen Qian. Regularity of viscosity solutions of a degenerate parabolic equation. Proc. Amer. Math. Soc. 130 (2002) 999-1004. MR 1873772.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Yudi Soeharyadi. On the comparison of the spaces $L^1BV(\mathbb{R}^n)$ and $BV(\mathbb{R}^n)$. Proc. Amer. Math. Soc. 130 (2002) 405-412. MR 1862119.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Jana Björn. Boundedness and differentiability for nonlinear elliptic systems. Trans. Amer. Math. Soc. 353 (2001) 4545-4565. MR 1851183.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Cristian E. Gutiérrez and Qingbo Huang. Geometric properties of the sections of solutions to the Monge-Ampère equation. Trans. Amer. Math. Soc. 352 (2000) 4381-4396. MR 1665332.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Daniel Daners. Robin boundary value problems on arbitrary domains. Trans. Amer. Math. Soc. 352 (2000) 4207-4236. MR 1650081.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Antonio Bove and David S. Tartakoff. Propagation of Gevrey Regularity for a Class of Hypoelliptic Equations. Trans. Amer. Math. Soc. 348 (1996) 2533-2575. MR 1340171.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Yunmei Chen and Livio Flaminio. Removability of the singular set of the heat flow of harmonic maps. Proc. Amer. Math. Soc. 124 (1996) 513-525. MR 1307502.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] G. M. Troianiello. Weighted norm estimates for oblique derivative problems . Proc. Amer. Math. Soc. 123 (1995) 3655-3663. MR 1307569.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] G. Citti and G. Di Fazio. H\"older-continuity of the solutions for operators which are a sum of squares of vector fields plus a potential . Proc. Amer. Math. Soc. 122 (1994) 741-750. MR 1207534.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] J. F. Colombeau. Multiplication of distributions. Bull. Amer. Math. Soc. 23 (1990) 251-268. MR 1028141.
Abstract, references, and article information   
View Article: PDF

[24] J.-M. Rakotoson and William P. Ziemer. Local behavior of solutions of quasilinear elliptic equations with general structure . Trans. Amer. Math. Soc. 319 (1990) 747-764. MR 998128.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] P. Constantin and J.-C. Saut. Local smoothing properties of dispersive equations . J. Amer. Math. Soc. 1 (1988) 413-439. MR 928265.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] William P. Ziemer. Regularity of weak solutions of parabolic variational inequalities . Trans. Amer. Math. Soc. 309 (1988) 763-786. MR 961612.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] C. J. Xu and C. Zuily. Smoothness up to the boundary for solutions of the nonlinear and nonelliptic Dirichlet problem . Trans. Amer. Math. Soc. 308 (1988) 243-257. MR 946441.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] F. Chiarenza, E. Fabes and N. Garofalo. Harnack's inequality for Schr\"odinger operators and the continuity of solutions . Proc. Amer. Math. Soc. 98 (1986) 415-425. MR 857933.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] M. Bertsch and J. Hulshof. Regularity results for an elliptic-parabolic free boundary problem . Trans. Amer. Math. Soc. 297 (1986) 337-350. MR 849483.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Michael Meier. Liouville theorems, partial regularity and H\"older continuity of weak solutions to quasilinear elliptic systems . Trans. Amer. Math. Soc. 284 (1984) 371-387. MR 742430.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 38 found      Go to page: 1 2